# SDR NSVA2011375

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS CARGO SEAT RAIL SPLICE LBL 18 FUSE STA 621 TO 687 NOT IN DAMAGE LOG, U-BEAM SPLICE DOES NOT HAVE SUFFICIENT NAS 1580 BOLT COUNT AND INCORRECT FASTENERS I/B AND O/B SEAT RAIL FLANGES.  U-BEAM SPLICE IS NOT MINIMUM LENGTH PER TD 340-53-11-59.  ACCEPTED AS PER TD #340-53-11-59 409#407315 SDS023491 CONTROL #202-39.
